Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences

Academic Staff

Publication details for Alexander Stasinski

Aubert, A.-M., Onn, U., Prasad, A. & Stasinski, A. (2010). On cuspidal Representations of General Linear Groups over Discrete Valuation Rings. Israel Journal of Mathematics 175(1): 391-420.

Author(s) from Durham

Abstract

We define a new notion of cuspidality for representations of GL n over a finite quotient o k of the ring of integers o of a non-Archimedean local field F using geometric and infinitesimal induction functors, which involve automorphism groups G λ of torsion o-modules. When n is a prime, we show that this notion of cuspidality is equivalent to strong cuspidality, which arises in the construction of supercuspidal representations of GL n (F). We show that strongly cuspidal representations share many features of cuspidal representations of finite general linear groups. In the function field case, we show that the construction of the representations of GL n (o k ) for k ≥ 2 for all n is equivalent to the construction of the representations of all the groups G λ . A functional equation for zeta functions for representations of GL n (o k ) is established for representations which are not contained in an infinitesimally induced representation. All the cuspidal representations for GL4(o2) are constructed. Not all these representations are strongly cuspidal.